Sh:807

Bib entry
@article{Sh:807,
 author = {Bartoszy{\'n}ski, Tomek and Shelah, Saharon},
 title = {{Strongly meager sets of size continuum}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {42},
 number = {8},
 year = {2003},
 pages = {769--779},
 issn = {0933-5846},
 doi = {10.1007/s00153-003-0184-0},
 mrclass = {03E15 (03E05)},
 mrnumber = {2020043},
 mrreviewer = {Jakub Jasi\'nski},
 doi = {10.1007/s00153-003-0184-0},
 note = {\href{https://arxiv.org/abs/math/0211023}{arXiv: math/0211023}},
 arxiv_number = {math/0211023}
}